# SDR AU510001830

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U10423
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE INNER CHORD RING CRACKED.  CRACK LOCATED AT FASTENER HOLE LBL 33.5 AND WL 153 BS 140 FPB (REAR FACE).  FOUND DURING INSPECTION IAW AD/B747/159 AND EI 747-053-0215.
